I am in week 3 of Contrave, I was feeling good until a few days ago I started experiencing severe nausea and dizziness, especially after eating, today it got even worse, I feel tired and weak, my head hurts, nausea goes and comes but I’ve been in bed all day, I’m kinda scared and thinking on stopping the treatment. Am I the only one?
Is this normal? I’m kind of worried?
Question posted by Adri31 on 19 Nov 2021
Last updated on 20 November 2021 by TerbearW
It is normal and it will come and go … get yourself anti nausea pills for sure! I find it can happen as well when I eat something too fatty or sugary
It's the naltrexone causing nausea. I have two separate generic pills so I take naltrexone at night. No problems with bupropion.
- Contrave uses and safety info
- Contrave information for Healthcare Professionals (includes dosage details)
- Side effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.